MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT
Model Number TMM4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to a fracture on the implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Expiration date and unique identifier (udi) number unknown / not provided.Additional pma/510(k) number ¿ k011028 | k013227.Device manufacturer date unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned implant identified fracture at the body area, what had the appearance of bone debris attached to external threads.Functional testing could not be performed since the product was fractured.No pre-existing conditions were noted on the product experience report (per).The reported device had been placed on tooth #4 for approximately 2 years.Implant was placed on a previously loaded site.Complainant reported that the implant was removed due to a fracture on the implant.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there was one related complaints for this product lot.

Brand Name
IMP TM 4.1MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14652736
Report Number0002023141-2022-01453
Device Sequence Number4764526
Product Code DZE
UDI-Device Identifier00889024018808
UDI-Public(01)00889024018808(17)240827(10)1231748
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2024
Device Model NumberTMM4B10
Device Catalogue NumberTMM4B10
Device Lot Number1231748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale